MAUDE Adverse Event Report: CURVAFIX, INC. CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE

CURVAFIX, INC. CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE
Model Number CRS-075-130-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Arthralgia (2355); Ambulation or Postural Difficulties (2544)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
18 months after implantation, a curvafix im implant was identified as having been broken after patient imaging.The patient had reported pain and developed a limp.As of the date of this report, the subject implant remains implanted in the patient.The surgeon has indicated a revision surgery is planned but not yet scheduled.
 
Additional Manufacturer Narrative
This report is submitted pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by fda, curvafix, or its employees that the report constitutes an admission that the device, curvafix, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.

Brand Name
CURVAFIX IM IMPLANT
Common Device Name
PELVIC FIXATION DEVICE
Manufacturer (Section D)
CURVAFIX, INC.
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer (Section G)
CURVAFIX
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer Contact
sabrina gunderson
1406 140th pl ne
suite 107
bellevue, WA 98007
4252768800
MDR Report Key19943110
Report Number3016537375-2024-00001
Device Sequence Number14671558
Product Code HWC
UDI-Device Identifier10855068008676
UDI-Public(01)10855068008676(17)271121(10)87290-3
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K222505
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCRS-075-130-01
Device Catalogue NumberCRS-075-130-01
Device Lot Number87290-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL HIP REPLACEMENT WITH NEW ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite